# SDR DALA2025120208782

- Difficulty date: November 30, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 79,501 hours, 31,912 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 24DEF WHITE EMERGENCY LIGHT INOPERATIVE.  FOUND FEMALE PINS PUSHED BACK AT CONNECTOR, EVEN THOUGH CONNECTOR ITSELF WAS SECURE.  SECURED BOTH PINS AND LOCKED INTO ELEC CONNECTOR. NOW LIGHTS OPS CHKD GOOD.
